Optical solitons and conservation law with Kudryashov's form of arbitrary refractive index


Yildirim Y., Biswas A., Kara A. H., EKİCİ M., Zayed E. M. E., Alzahrani A. K., ...More

JOURNAL OF OPTICS-INDIA, vol.50, no.4, pp.542-547, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.1007/s12596-021-00688-w
  • Journal Name: JOURNAL OF OPTICS-INDIA
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.542-547
  • Keywords: Solitons, Conservation laws, Refractive index
  • Yozgat Bozok University Affiliated: Yes

Abstract

This paper obtains optical soliton solutions of the Kudryashov's model with arbitrary refractive index. Three integration algorithms collectively revealed a full spectrum of single solitons along with a straddled soliton. The constraint conditions for the existence of such solitons are also listed. Finally, the only conserved quantity, supported by the model, is penned down.